# SDR C2XA10TY101

- Difficulty date: July 12, 2010
- Submitted: July 13, 2010
- Operation: Air carrier
- Aircraft: N10156
- Make and model: Emb EMB-145XR
- Aircraft serial: 145786
- Aircraft time: 18,634 hours, 9,975 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A
- Part serial: 204195
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - THE LAV SMOKE DETECTOR WAS INOP.  RELEASED ON MEL.  PLACARD NUMBER 199785, CAME BACK IN LATER AND MAINTENANCE REMOVED AND REPLACED THE SMOKE DETECTOR IAW AMM26-14-01.  OPS CHECK GOOD AND RELEASED, MEL CLEARED.
